# SDR SWAA2020063091082

- Difficulty date: June 9, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 120.30 AND 26.5 INCH FROM FRONT SPAR LT HORIZONTAL STAB (1 EA).  REPAIRED INSPAR RIB STAB STA 120.30 AND 26.5' FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-4 REPAIR 4.
